RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vyacheslavov, N S

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:415
Abstract pages:1382
Full texts:507
References:132

http://www.mathnet.ru/eng/person19850
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226678

Publications in Math-Net.Ru
2008
1. N. S. Vyacheslavov, E. P. Mochalina, “Rational approximations of functions of Markov–Stieltjes type in Hardy spaces $H^{p}$, $0<p\leq\infty$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 4,  3–13  mathnet  mathscinet  zmath
1995
2. N. S. Vyacheslavov, A. K. Ramazanov, “Interpolation properties of rational functions of best mean square approximation on a circle and in a disk”, Mat. Zametki, 57:2 (1995),  228–239  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 158–166  isi
1993
3. N. S. Vyacheslavov, A. K. Ramazanov, “On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$”, Mat. Zametki, 53:2 (1993),  37–45  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 139–145  isi
1992
4. N. S. Vyacheslavov, “Rational approximations of functions that are analytic in an angle”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 4,  53–60  mathnet  mathscinet  zmath
1985
5. N. S. Vyacheslavov, “Rational approximations in weighted spaces on the line”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 5,  3–10  mathnet  mathscinet  zmath
1980
6. N. S. Vyacheslavov, “On the approximation of $x^\alpha$ by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  92–109  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 83–101  isi
1979
7. N. S. Vyacheslavov, “Rate of approximation of piecewise-analytic functions by rational fractions in the $L_p$-metrics, $0<p\leqslant\infty$”, Mat. Sb. (N.S.), 108(150):2 (1979),  219–228  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:2 (1980), 203–212  isi
1977
8. N. S. Vyacheslavov, “On the least deviations of the function $\operatorname{sign}x$ and its primitives from the rational functions in the $L_p$ metrics, $0<p\leqslant\infty$”, Mat. Sb. (N.S.), 103(145):1(5) (1977),  24–36  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:1 (1977), 19–31  isi
1975
9. N. S. Vyacheslavov, “On the uniform approximation of $|x|$ by rational functions”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  512–515  mathnet  mathscinet  zmath
1974
10. N. S. Vyacheslavov, “Approximation of the function $|x|$ by rational functions”, Mat. Zametki, 16:1 (1974),  163–171  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 680–685

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020